On hilbert functions of general intersections of ideals

Giulio Caviglia, Satoshi Murai

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let I and J be homogeneous ideals in a standard graded polyno- mial ring. We study upper bounds of the Hilbert function of the intersection of I and g(J), where g is a general change of coordinates. Our main result gives a generalization of Green's hyperplane section theorem.

Original languageEnglish
Pages (from-to)61-73
Number of pages13
JournalNagoya Mathematical Journal
Publication statusPublished - 2016 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On hilbert functions of general intersections of ideals'. Together they form a unique fingerprint.

Cite this